# SDR UPS99230601

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-03.00-01) ON HAT CHANNEL BS 344, RBL 36, WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  PERFORMED REPAIR AND REPLACED HAT CHANNEL PER SRM 51-30-5, SRM 51-30-6, AND SRM 51-30-2.
